# SDR CA190515011

- Difficulty date: July 25, 2017
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Part number: MS245663B
- Condition: Worn
- Location: Rudder Cable
- Part time: 119 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FIRST 100HR/ANNUAL INSPECTION OF THE AIRCRAFT WE DISCOVERED THAT THE REAR RUDDER PULLEYS ARE SHOWING ABNORMAL SIGNS OF WEAR. THE LH AND RH PULLEYS (P/N: MS24566-3B) MOUNTED ON THE REAR BULKHEAD (PART OF ASSEMBLIES D67-2725-11(12)-00 FOR THE RUDDER CABLES ARE WORN ON THE INNER SIDE OF THE PULLEYS TO THE POINT WHERE DUST FROM THE PULLEY MATERIAL IS VISIBLE ON THE RUDDER CABLES. IT SEEMS AS IF THE ANGLE OF THE PULLEY ASSEMBLY IS NOT CORRECT FOR THE ROUTING OF THE RUDDER CABLES.  DIAMOND DA62
